Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carolla

I got my first prescription med

Recommended Posts

Hey guys,

I got my first prescription med its Benzamycin topical/benzoyl peroxide in gel form. I have only been applying at night but its been drying the hell out of my skin,especially around my mouth area and my lips are really dry as well . When I wash my face I have ton of skin peeling,is this normal,should I stop using this product? I feel like im 90 years old at 24 :cry: .....but I only had one break out since I have started 5 days ago so that great :)

I also find that my red mark are not fading as fast as they would before I started using this product

Share this post


Link to post
Share on other sites

Yup thats pretty normal for benzamycin...you may want to try just using it every other night for a while to let your skin get used to it. Also, make sure to use a moisturizer to help with the dryness. I like purpose 'cause it doesn't leave my skin greasy feeling. Hope that helps :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×